# SDR SWAA2019050632328

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 58,613 hours, 34,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT DOOR OVERWING EMERGENCY EXIT SIGN LIGHT BULBS INOP.  RELAMPED BULBS IAW AMM.
